1 doctor weighed in:

Im having stinky brown liquid discharge while having medication with my tuboovarian complex. Normal?

1 doctor weighed in
Dr. Karen Shackelford
Emergency Medicine

In brief: No.

Your question lacks some detail, such as what precisely your "tubo-ovarian complex" consists of.
If you are taking medication for an infection which has ascended from the vagina to the fallopian tubes, you can expect a discharge if not properly treated. There is resistance among different bacteria to drugs used to treat sexually transmitted diseases, so you should return to your doctor for an exam.

In brief: No.

Your question lacks some detail, such as what precisely your "tubo-ovarian complex" consists of.
If you are taking medication for an infection which has ascended from the vagina to the fallopian tubes, you can expect a discharge if not properly treated. There is resistance among different bacteria to drugs used to treat sexually transmitted diseases, so you should return to your doctor for an exam.
Dr. Karen Shackelford
Dr. Karen Shackelford
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
15 years in practice
47M people helped
Continue
111,000 doctors available
Read more answers from doctors